# SDR CALA2025111111107

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N2352U
- Make and model: Boeing 777-300ER
- Aircraft serial: 66592
- Aircraft time: 24,821 hours, 2,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 285W0955102
- Part serial: F13080
- Condition: Inoperative
- Location: Zone 800 Epas
- Part time: 26,124 hours, 3,001 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4R EPAS BATTERY GREEN TEST LIGHT NOT ILLUMINATED/BLINKING. REMOVED DOOR 4R EPAS BATTERY PACK REF AMM 52-12-20-000-803-002. REPLACED DOOR 4R BATTERY PACK MODULE REF AMM 52-12-20-400-802-002. EPAS BATTERY OPS TEST GOOD, GREEN TEST LIGHT ILLUMINATED/BLINKING.
